Amazon Basic Care Children’s Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

$3.03

Buy Now
Compare

Price: $3.03
(as of Dec 08,2020 20:12:17 UTC – Details)

Compare to children’s Tylenol Oral Suspension active ingredient. Basic Care Children’s pain & Fever, acetaminophen oral Suspension, Grape flavor, contains acetaminophen 160 mg per 5 ml for fast, effective relief of fever and pain for children ages 2 to 11 years. Basic Care children’s pain & Fever Temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of Alcohol, aspirin, ibuprofen & Gluten.

HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children’s Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children’s Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.

Be the first to review “Amazon Basic Care Children’s Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces